# SDR SWAA2024050782788

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 22,230 hours, 11,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT GALLEY FLASHLIGHT INOP<[01] R&R THE #1 AFT GALLEY FLASHLIGHT & BATTERY REF. AMM 25-64-00; OPS CHECK GOOD. THIS CLEARS MEL 25-12-01; SPECIAL PROCEDURES REVERSED.
